# SDR LR7A06175

- Difficulty date: September 19, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 55,004 hours, 33,543 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 33035502
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 1 CHECK PER JOB CARD HSP57131, FOUND NR 3 ENGINE INBOARD TRUSS MOUNT UPPER RIB CAP OUTBOARD FITTING CRACKED AT CWS178.8.  REPLACED FITTING IAW LOCKHEED DWG 371232 AND LAC MEA 382-57-06-087.  NR 1105
